# SDR DL76L001783

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 46,930 hours, 7,276 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650930
- Part serial: 90080984
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN COCPIT.  FOUND CO-PILOTS FMS CDU FAILED.  REPLACED SAME.
